MathSciNet Relay Station
MathSciNet bibliographic data
MR614661 (82f:47065) 47H06 (46B10)
Webb, J. R. L. On a property of duality mappings and the $A$-properness of accretive operators. Bull. London Math. Soc. 13 (1981), no. 3, 235–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement